# SDR 3372

- Difficulty date: December 3, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Aircraft: N7244W
- Make and model: Balwks FIREFLY11B
- Aircraft serial: F11B003
- Aircraft time: 171 hours
- System (JASC): 5102 · Balloon Reports
- Part: Web
- Part serial: F11B003
- Condition: Damaged
- Location: Upper Envelope
- Part time: 171 hours
- Component: Envelope, Balwks, F11B
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT AIR BALLOON ENVELOPE TOP GIRDLE 1INCH WEBBING STRETCHED.  TOP ENVELOPE FABRIC PANELS DO NOT STRETCH, CAUSING SEVERE STITCH-HOLE ELONGATION DAMAGE TO FABRIC ALONG ALL TOP PANEL VERTICAL SEAMS, EXTENDING FROM TOP GIRDLE DOWNWARD 6-12 INCHES.
